Multivariate stochastic variance models


Harvey, Andrew C, Esther Ruiz, and Neil Shephard. 1994. “Multivariate stochastic variance models.” Review of Economic Studies 61: 247-264.
Upload paper1.93 MB


Reprinted in "ARCH: Selected Readings," (editor Robert F. Engle), 1995, 256-276, Oxford University Press. Reprinted in "Recent Developments in Time Series," (editors Stephen Leybourne and Paul Newbold), Edward Elgar Publishers, 2003, 135-152. Reprinted in "Stochastic Volatility: Selected Readings," (editor Neil Shephard), Oxford University Press, 156-176, 2005.

Last updated on 10/04/2013